# SDR UALA2009120703783

- Difficulty date: December 7, 2009
- Submitted: December 18, 2009
- Operation: Air carrier
- Aircraft: N228UA
- Make and model: Boeing 777222
- Aircraft serial: 30556
- Aircraft time: 32,731 hours, 4,033 cycles
- Engine: Pwa PW40903
- System (JASC): 2150 · Cabin Cooling System
- Part: Heat Exchanger
- Part number: 8102089
- Part serial: 253
- Condition: Cracked
- Location: Rt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT PACK OVERHEAT.  REPLACED INLET CONDITION TEMP SENSOR, NO HELP.  WHILE REPLACING FLOW CONTROL VALVE AMT FOUND HEAT EXCHANGER WITH AN 8" CRACK, REPLACED HEAT EXCHANGER, NO LEAKS DETECTED.
